advertisement
Question
Posted by: Dominique | 2010-11-15

Whats going on with me?

Hi Doc,

I stopped taking the pill completely -June 2011 will be 2 years.
Reason for going off : Excessive Hair shedding - not sexually active in fact still a virgin. (Took the pill for bad skin non stop 3 years)

In the last two months I have been getting a " normal"  type period every two weeks? No pains maybe breakouts and slight bloating.

Is this my hormones adjusting to when i was before the pill?
I have never skipped or had this before - I am 30 years old.
I have been taking anti -B''s Doxycycline for about 4 months- My dr stopped it and put me on purbac for the last 2 weeks?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Dominique
These could be break-through bleeds and are normally not dangerous, just irritating! It could be due to hormonal imbalances but according to your post you have been off the pill for almost 17 months already. I don't think the fact that you took the pill has any relevance. See how it goes now that you are off the Doxy but if it persists rather see your doctor for further tests - you may need to go back on the pill to stabilize your period again.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-11-15

Hallo Dominique
These could be break-through bleeds and are normally not dangerous, just irritating! It could be due to hormonal imbalances but according to your post you have been off the pill for almost 17 months already. I don't think the fact that you took the pill has any relevance. See how it goes now that you are off the Doxy but if it persists rather see your doctor for further tests - you may need to go back on the pill to stabilize your period again.
dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement